PROPRIÉTÉS LOCALES DES CHIFFRES DES NOMBRES PREMIERS - Archive ouverte HAL Access content directly
Journal Articles Journal of the Institute of Mathematics of Jussieu Year : 2019

PROPRIÉTÉS LOCALES DES CHIFFRES DES NOMBRES PREMIERS

Fichier principal
Vignette du fichier
mmrp3-final-version.pdf (494.46 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02530102 , version 1 (13-09-2023)

Identifiers

Cite

Bruno Martin, Christian Mauduit, Joel Rivat. PROPRIÉTÉS LOCALES DES CHIFFRES DES NOMBRES PREMIERS. Journal of the Institute of Mathematics of Jussieu, 2019, 18 (1), pp.189-224. ⟨10.1017/S1474748017000044⟩. ⟨hal-02530102⟩
51 View
20 Download

Altmetric

Share

Gmail Facebook X LinkedIn More